# SDR DALA2019052403205

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088079) DURING INSPECTION FOUND CORROSION STRINGER 23L BTW BS 330 TO BS 336 AT EQUIPMENT ELECTRONIC COMP. REPLACED STRINGER 23L BTW BS 260.0 TO BS 360.0 AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING #141A0650 REV. B.
